Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 1, pp. 51-63 (2008)

Classification of Randers metrics of scalar flag curvature

X. Cheng and Z. Shen

Chongqing Institute of Technology, Indiana University Purdue University Indianapolis

Abstract: This is a survey article about the recent developments in classifying Randers metrics of scalar flag curvature under an additional condition on the isotropic S-curvature. The authors give an outline of the proof for the classification theorem.

Keywords: Finsler metric, Randers metric, navigation problem, flag curvature, S-curvature

Classification (MSC2000): 53B40; 53C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition